# SDR CAL960559

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHL - FLT 1755 - TAKEOFF WAS REJECTED AT 50 KNOTS DUE TO LIMITED NOSE WHEEL STEERING.  MAINTENANCE FOUND THE NOSE WHEEL STEERING CIRCUIT BREAKER TRIPPED.  THE CIRCUIT BREAKER WAS RESET AND STEERING OPERATION WAS NORMAL.  (X)
